# SDR HEEA956236

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490ATSDF1428
- Condition: Inoperative
- Location: Strobe
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO OUTPUT TO STROBE LIGHT, WILL NOT FLASH.  TIME SINCE REPAIR 0:00.
